Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Morristown, TN
NWS Morristown, TN issued this special weather statement at Aug 14, 2021, 7:39 PM EDT for Scott County, Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2021, 7:39 PM EDT (23:39 UTC)
- Expired
- Aug 14, 2021, 8:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Morristown, TN
- Hail
- 0.00 in
- Wind
- 50
County Scott County, VA
The radar
The Knoxville radar (KMRX), 86 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1624 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
370
WWUS84 KMRX 142339
SPSMRX
Special Weather Statement
National Weather Service Morristown TN
739 PM EDT Sat Aug 14 2021
TNZ016-017-150015-
Sullivan TN-Hawkins TN-
739 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of northwestern
Sullivan and northeastern Hawkins Counties through 815 PM EDT...
At 739 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kingsport. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kingsport, Church Hill, Mount Carmel, Bloomingdale and Bays Mountain
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3653 8245 3649 8260 3655 8273 3660 8266
3660 8251
TIME...MOT...LOC 2339Z 137DEG 2KT 3653 8260
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
GaruckasWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Aug 14, 7:21 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 14, 7:21 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 721 PM EDT Sat Aug 14 2021 .UPDATE... FOR 00Z AVIATION. && .SHORT TERM... Key Messages: 1. Diurnally driven showers and thunderstorms this afternoon/evening, and again on Sunday. 2. Low, but non-zero, chance for damaging winds or localized flooding concerns. Discussion: Remainder of this afternoon: Convection has been pretty sparse thus far. SPC mesoanalysis page has sfc based and MLCAPE values maximized in middle TN up into the northern plateau which is where the strongest storms are right now. Further east in the TN valley and across the mountains, CAPE is less, but DCAPE values were in the 1,000 - 1,2000 J/kg range at 2pm. Any storms that develop in these areas will need to be monitored for the potential of some damaging winds as cores collapse. This should be an isolated threat however as storms shouldn't be widespread nor terribly strong to begin with. Storm motions aren't much at all so any storms that linger over an area for an extended amount of time will present a localized threat of flash flooding as well. This would most likely be in the northern plateau areas where greater instability will support stronger and more prolonged updrafts. Tonight into Sunday: Longwave, low-amplitude upper troughing was in place across the Great Lakes region this afternoon, with embedded shortwave energy lifting northeast towards Maine through late tonight. Surface high pressure over Iowa and southern Wisconsin this afternoon, will follow in the footsteps of this shortwave, sliding east across Michigan and western New York through the overnight hours. The implications of this are that a weak front, still located to our north this afternoon, is not likely to make significant headway south since surface high pressure isn't really building in behind but rather just shifting east. As such, do not have much of any relief in dewpoints or temperatures in the forecast for tonight or Sunday. Believe that tomorrow will be similar to today with respect to afternoon highs and probably just as muggy. Having said that, there is one notable difference for tomorrow I believe. The departing Maine shortwave knocks the heights down a bit on the Bermuda high off the coast of the Carolinas while a western ridge over Nevada retrogrades towards the western seaboard a bit. This allows a weak trough/height falls to develop over the mid and lower Mississippi river valley on Sunday, extending east into middle and eastern TN as well. Meanwhile moist southwest low level flow continues into the region. All indications are that this will be enough to allow for more widespread convection to develop across the forecast area on Sunday. Wouldn't say confidence is extremely high as guidance told a similar story for Friday and then again for today, neither of which (at least so far today) have been home runs. Still think typical summertime diurnal trends will win out initially, which showers and thunderstorms developing over the mountains and plateau areas by midday or early afternoon at the latest, but with height falls aloft coverage in the lower elevations should be higher. Stuck close to NBM guidance for temps tomorrow, which was roughly the middle of temp guidance. GFS and HiRESFV3 are both a touch warmer, with many places in the low 90s, which could be accurate if convective trends don't pan out as forecast. CD .LONG TERM...(Sunday night through Saturday)... Key Messages: 1. High rain chances in a very moist environment Monday through at least Tuesday and possibly Wednesday, with some potential for heavy rain and flooding as the remnants of Fred approach and then move through the eastern Tennessee Valley and southern Appalachians. 2. A more typical summer pattern of afternoon showers and thunderstorms with near normal temperatures Thursday through Saturday. Sunday night and Monday the forecast area becomes more influenced by upper trough to the west with upper ridging along southeast coast retreating some. Also a surface inverted trough to the west remains mainly west of the area. This should keep the main precip axis along the western part of the area or plateau and points west in middle TN. Heavy rainfall could affect this area as Precipitable water values are high...up to 2 inches. Fred's track continues to change slowly with it moving into AL early Tuesday. The GFS model wants to quickly dissipate it over the southeast states Tuesday after it moves inland. The ECMWF keeps a compact system over AL Tuesday and shifts the heavy precipitation northeast into the eastern Tennessee Valley and especially eastern mountains Tuesday and Wednesday, then lingering over the mountains Wednesday night early Thursday. Canadian Model is faster with system bringing the significant moisture and rainfall northeast from southern AL late Monday night into early Wednesday toward Georgia and Carolinas but affecting mostly the eastern part of the forecast area. Think this might be the best solution with moderate to heavy rainfall across much of the southeast and eastern sections, especially SW NC and the eastern Tennessee mountains. Rain chances will be high over the entire area Tuesday and Tuesday night. From about Wednesday night through Saturday some models rebuild the ridge over the Southeast states once again with moisture levels still high. Other model guidance keeps area in the upper trough. Will keep scattered afternoon showers and thunderstorms with highs close to normal values. TD && .AVIATION... 00Z TAF DISCUSSION. Scattered thunderstorms continue this evening but should decrease in coverage after 03-04z. Fog will be possible at any sites that receive measurable rainfall this evening, but with all sites remaining dry as of this forecast issuance, will hold off on adding any fog to the forecast. Additional widespread scattered thunderstorms are forecast late in the period on Sunday afternoon and evening. JB && .PREV DISCUSSION... /ISSUED 317 PM EDT Sat Aug 14 2021/ SHORT TERM... Key Messages: 1. Diurnally driven showers and thunderstorms this afternoon/evening, and again on Sunday. 2. Low, but non-zero, chance for damaging winds or localized flooding concerns. Discussion: Remainder of this afternoon: Convection has been pretty sparse thus far. SPC mesoanalysis page has sfc based and MLCAPE values maximized in middle TN up into the northern plateau which is where the strongest storms are right now. Further east in the TN valley and across the mountains, CAPE is less, but DCAPE values were in the 1,000 - 1,2000 J/kg range at 2pm. Any storms that develop in these areas will need to be monitored for the potential of some damaging winds as cores collapse. This should be an isolated threat however as storms shouldn't be widespread nor terribly strong to begin with. Storm motions aren't much at all so any storms that linger over an area for an extended amount of time will present a localized threat of flash flooding as well. This would most likely be in the northern plateau areas where greater instability will support stronger and more prolonged updrafts. Tonight into Sunday: Longwave, low-amplitude upper troughing was in place across the Great Lakes region this afternoon, with embedded shortwave energy lifting northeast towards Maine through late tonight. Surface high pressure over Iowa and southern Wisconsin this afternoon, will follow in the footsteps of this shortwave, sliding east across Michigan and western New York through the overnight hours. The implications of this are that a weak front, still located to our north this afternoon, is not likely to make significant headway south since surface high pressure isn't really building in behind but rather just shifting east. As such, do not have much of any relief in dewpoints or temperatures in the forecast for tonight or Sunday. Believe that tomorrow will be similar to today with respect to afternoon highs and probably just as muggy. Having said that, there is one notable difference for tomorrow I believe. The departing Maine shortwave knocks the heights down a bit on the Bermuda high off the coast of the Carolinas while a western ridge over Nevada retrogrades towards the western seaboard a bit. This allows a weak trough/height falls to develop over the mid and lower Mississippi river valley on Sunday, extending east into middle and eastern TN as well. Meanwhile moist southwest low level flow continues into the region. All indications are that this will be enough to allow for more widespread convection to develop across the forecast area on Sunday. Wouldn't say confidence is extremely high as guidance told a similar story for Friday and then again for today, neither of which (at least so far today) have been home runs. Still think typical summertime diurnal trends will win out initially, which showers and thunderstorms developing over the mountains and plateau areas by midday or early afternoon at the latest, but with height falls aloft coverage in the lower elevations should be higher. Stuck close to NBM guidance for temps tomorrow, which was roughly the middle of temp guidance. GFS and HiRESFV3 are both a touch warmer, with many places in the low 90s, which could be accurate if convective trends don't pan out as forecast. CD LONG TERM...(Sunday night through Saturday)... Key Messages: 1. High rain chances in a very moist environment Monday through at least Tuesday and possibly Wednesday, with some potential for heavy rain and flooding as the remnants of Fred approach and then move through the eastern Tennessee Valley and southern Appalachians. 2. A more typical summer pattern of afternoon showers and thunderstorms with near normal temperatures Thursday through Saturday. Sunday night and Monday the forecast area becomes more influenced by upper trough to the west with upper ridging along southeast coast retreating some. Also a surface inverted trough to the west remains mainly west of the area. This should keep the main precip axis along the western part of the area or plateau and points west in middle TN. Heavy rainfall could affect this area as Precipitable water values are high...up to 2 inches. Fred's track continues to change slowly with it moving into AL early Tuesday. The GFS model wants to quickly dissipate it over the southeast states Tuesday after it moves inland. The ECMWF keeps a compact system over AL Tuesday and shifts the heavy precipitation northeast into the eastern Tennessee Valley and especially eastern mountains Tuesday and Wednesday, then lingering over the mountains Wednesday night early Thursday. Canadian Model is faster with system bringing the significant moisture and rainfall northeast from southern AL late Monday night into early Wednesday toward Georgia and Carolinas but affecting mostly the eastern part of the forecast area. Think this might be the best solution with moderate to heavy rainfall across much of the southeast and eastern sections, especially SW NC and the eastern Tennessee mountains. Rain chances will be high over the entire area Tuesday and Tuesday night. From about Wednesday night through Saturday some models rebuild the ridge over the Southeast states once again with moisture levels still high. Other model guidance keeps area in the upper trough. Will keep scattered afternoon showers and thunderstorms with highs close to normal values. TD && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 72 88 72 85 71 / 50 70 70 70 50 Knoxville McGhee Tyson Airport, TN 71 89 70 85 69 / 50 70 50 70 40 Oak Ridge, TN 70 88 71 84 69 / 50 70 50 70 40 Tri Cities Airport, TN 68 86 68 83 67 / 40 60 40 70 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Aug 14, 3:20 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 320 PM EDT Sat Aug 14 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-151930- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 320 PM EDT Sat Aug 14 2021 /220 PM CDT Sat Aug 14 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms will continue this afternoon and evening. Chances for severe weather are low overall, but there is a chance a couple of storms could produce some damaging winds or localized heavy rains. .DAYS TWO THROUGH SEVEN...Sunday through Friday Showers and thunderstorms are likely through Thursday. The main impact of these storms is expected to be heavy rainfall and the potential for flooding. Some storms may also produce strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time. CD/TD
In the hours before
Special weather statement, Aug 14, 6:43 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Morristown TN
643 PM EDT Sat Aug 14 2021
VAZ001-142330-
Lee VA-
643 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of southwestern Lee
County through 730 PM EDT...
At 643 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hensley Store, or 9 miles northwest of Sneedville, moving northwest
at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ewing and Rose Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3665 8324 3660 8335 3660 8340 3663 8358
3665 8356 3667 8352 3667 8342 3669 8337
3671 8330 3671 8329
TIME...MOT...LOC 2243Z 127DEG 5KT 3665 8333
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 14, 7:03 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Morristown TN
703 PM EDT Sat Aug 14 2021
TNZ038-142345-
Grainger TN-
703 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of southwestern
Grainger County through 745 PM EDT...
At 703 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Plainview, or 8 miles southeast of Maynardville. This
storm was nearly stationary.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blaine and Joppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3624 8360 3617 8358 3613 8372 3620 8372
3621 8370 3625 8369
TIME...MOT...LOC 2303Z 074DEG 4KT 3619 8366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GaruckasSpecial weather statement, Aug 14, 7:06 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Morristown TN
706 PM EDT Sat Aug 14 2021
TNZ018-VAZ008-142345-
Johnson TN-Washington VA-
706 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of north central
Johnson and eastern Washington Counties through 745 PM EDT...
At 706 PM EDT, Doppler radar was tracking a strong thunderstorm near
Abingdon, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Abingdon, Glade Spring, Damascus, Lindell and Emory-Meadow View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3654 8183 3658 8191 3658 8188 3660 8187
3661 8183 3662 8192 3660 8193 3659 8195
3663 8202 3688 8190 3678 8169 3670 8165
TIME...MOT...LOC 2306Z 211DEG 7KT 3666 8188
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 14, 7:24 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Morristown TN
724 PM EDT Sat Aug 14 2021
TNZ069-071-073-150015-
Knox TN-North Sevier TN-NW Blount TN-
724 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of southeastern Knox,
northeastern Blount and west central Sevier Counties through 815 PM
EDT...
At 724 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rockford, or 7 miles east of Alcoa. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Knoxville, Rockford, Lake Forest, Seymour, Kimberlin Heights and
Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3579 8376 3580 8392 3597 8393 3591 8366
TIME...MOT...LOC 2324Z 197DEG 2KT 3585 8384
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 14, 7:33 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Morristown TN
733 PM EDT Sat Aug 14 2021
TNZ100-150000-
Bradley TN-
733 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of central Bradley
County through 800 PM EDT...
At 733 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Cleveland, or over Cleveland, moving north at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, South Cleveland, East Cleveland, Wildwood Lake,
Waterville, Hopewell and Tasso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3511 8493 3523 8498 3525 8496 3526 8497
3527 8496 3524 8471 3510 8481
TIME...MOT...LOC 2333Z 186DEG 5KT 3515 8488
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 14, 7:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
739 PM EDT Sat Aug 14 2021
TNZ016-017-150015-
Sullivan TN-Hawkins TN-
739 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of northwestern
Sullivan and northeastern Hawkins Counties through 815 PM EDT...
At 739 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kingsport. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kingsport, Church Hill, Mount Carmel, Bloomingdale and Bays Mountain
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3653 8245 3649 8260 3655 8273 3660 8266
3660 8251
TIME...MOT...LOC 2339Z 137DEG 2KT 3653 8260
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:00 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 45 min |
| Aug 13, 8:32 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 29 min |
| Aug 13, 8:44 PM EDT | Special Weather Statement | MRX | Hawkins | 46 min |
| Aug 13, 9:23 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 52 min |
| Aug 13, 10:19 PM EDT | Areal Flood Advisory | MRX | Hawkins, Sullivan | 116 min |
| Aug 14, 2:44 PM EDT | Special Weather Statement | MRX | Scott | 46 min |
| Aug 14, 3:38 PM EDT | Special Weather Statement | MRX | Campbell | 37 min |
| Aug 14, 5:48 PM EDT | Special Weather Statement | MRX | Rhea | 27 min |
| Aug 14, 5:57 PM EDT | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 33 min |
| Aug 14, 6:07 PM EDT | Special Weather Statement | MRX | Sequatchie | 38 min |
| Aug 14, 6:27 PM EDT | Special Weather Statement | MRX | Claiborne | 48 min |
| Aug 14, 6:31 PM EDT | Special Weather Statement | MRX | Claiborne | 44 min |
| Aug 14, 6:38 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Union | 37 min |
| Aug 14, 6:43 PM EDT | Special Weather Statement | MRX | Hancock | 47 min |
| Aug 14, 6:53 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne | 37 min |
| Aug 14, 7:03 PM EDT | Special Weather Statement | MRX | Grainger | 42 min |
| Aug 14, 7:24 PM EDT | Special Weather Statement | MRX | Knox | 51 min |
| Aug 14, 7:33 PM EDT | Special Weather Statement | MRX | Bradley | 27 min |
| Aug 14, 7:41 PM EDT | Special Weather Statement | MRX | Blount | 49 min |
| Aug 14, 7:48 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 27 min |
| Aug 14, 7:57 PM EDT | Severe Thunderstorm Warning | MRX | Knox, Sevier | 33 min |
| Aug 13, 8:01 PM EDT | Special Weather Statement | MRX | Lee | 44 min |
| Aug 13, 10:04 PM EDT | Special Weather Statement | MRX | Russell, Washington | 41 min |
| Aug 13, 10:32 PM EDT | Special Weather Statement | MRX | Scott | 43 min |
| Aug 13, 10:41 PM EDT | Special Weather Statement | MRX | Russell | 49 min |
| Aug 13, 10:46 PM EDT | Severe Thunderstorm Warning | MRX | Russell | 59 min |
| Aug 14, 7:06 PM EDT | Special Weather Statement | MRX | Washington | 39 min |
| Aug 14, 7:43 PM EDT | Special Weather Statement | MRX | City of Bristol | 32 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.